MHRA in the UK advise caution when using Gentamicin solution for infusion

0

MHRA has recently been made aware that some batches of Gentamicin Sulphate Active Pharmaceutical Ingredient (API) used to manufacture the above finished products may contain higher than expected levels of histamine, which is a residual from the manufacturing process” MHRA (2017).

MHRA report “MHRA has recently been made aware that some batches of Gentamicin Sulphate Active Pharmaceutical Ingredient (API) used to manufacture the above finished products may contain higher than expected levels of histamine, which is a residual from the manufacturing process. Batches of API produced between the second half of 2014 and June 2017 are potentially affected. A recall is not considered appropriate at this stage…

…Healthcare Professionals are advised to be cautious when using the above products. In particular, caution should be taken when using gentamicin concomitantly with drugs known to cause histamine release (for example opioids and muscle relaxants).”

More Information

Thank you to our partners for supporting IVTEAM

Share.

Comments are closed.

Free Email Updates
Join 5.5K IVTEAM members. Subscribe now and be the first to receive all the latest free updates from IVTEAM!
100% Privacy. We don't spam.